# SDR DL76G091745

- Difficulty date: November 8, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 77,275 hours, 16,087 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Exterior
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BROWNISH SEMI SOLID PRODUCT CAME OUT NEAR 1L DOOR.  DRAIN CLOGGED BELOW FLOOR LEVEL.  SOLID ON FLOOR CLEANED WITH ABSORBENT FROM UPK KIT.  DRAIN CLOGGED BELOW FLOOR LEVEL.  BLOCKED OFF GALLEY DRAIN AND FIRST CLASS SINK SHUT OFF.  FWD TO MCO AND PLACARD PER MEL 38-10-01A.  CHECKED AND REMOVED DEBRIS FROM DRAIN LINES AT F/C SIDE AND F DRAIN GALLEY.  CHECKED OK.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
